# SDR 2007UALA00740

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,624 hours, 16,709 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT PIT DOOR 16 INCHES AFT OF FWD EDGE 27 INCHES DOWN FROM TOP EDGE, 1.250 INCHES DIA .750 IN WIDTH AND .031 DEPTH.  MAJOR REPAIR ACCOMPLISHED:  CUTOUT DAMAGED AREA. FABRICATED & INSTALLED DOUBLER & FILLER REPAIR.
